# SDR YENA2023092001114

- Difficulty date: September 20, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N537JT
- Make and model: Airbus A320-232
- Aircraft serial: 01785
- Aircraft time: 74,266 hours, 26,644 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2320, SLC-FLL. 'FUME/ODOR EVENT DECENDING THROUGH 10000FT.  AFT FLIGHT ATTENDANT REPORTED STRONG DIRTY SOCKS, MUSTY ODOR IN  CABIN.  FLIGHT DECK ALSO HAD THE ODOR BUT NOT AS STRONG AS AFT CABIN.  LASTED UNTIL AFTER LANDING; COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION B2 DECONTAMINATION LEVEL 2 WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A. AIRCRAFT OK FOR SERVICE.'
